The Green's $E$-function of a Beltrami operator and some variational problems
Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1052-1055
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_5_a5,
author = {P. I. Lizorkin},
title = {The {Green's} $E$-function of a {Beltrami} operator and some variational problems},
journal = {Doklady Akademii Nauk},
pages = {1052--1055},
year = {1961},
volume = {139},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a5/}
}
P. I. Lizorkin. The Green's $E$-function of a Beltrami operator and some variational problems. Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1052-1055. http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a5/